MAUDE Adverse Event Report: ENGAGE UNI, LLC (DBA ENGAGE SURGICAL) ENGAGE SURGICAL PARTIAL KNEE SYSTEM; UNICOMPARTMENTAL KNEE ARTHROPLASTY (UKA)

ENGAGE UNI, LLC (DBA ENGAGE SURGICAL) ENGAGE SURGICAL PARTIAL KNEE SYSTEM; UNICOMPARTMENTAL KNEE ARTHROPLASTY (UKA)
Model Number 1-10003-510
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of the event could not be determined from the information available.Manufacturer will continue to monitor for trends.
 
Event or Problem Description
Patient was complaining of knee pain at 5-months postop.5mo postop xrays did not indicate any device failure or malfunction but did present moderate joint space narrowing, far medial placement of femur, varus alignment and a lateral gap under tibial tray.2wks post op radiographs also presented similar misalignments.Revision was performed and converted to a total knee arthroplasty (another manufacturer's product) without any further issues.
 
Additional Manufacturer Narrative
Investigation update: as correction action a voluntary market removal will be performed for the engage cementless partial knee system due recent complaint data that indicates that the revision rate may be trending higher than corresponding similar devices in global joint replacement registries.At this time, we have no reason to suspect that the products failed to meet any specifications at the time of manufacture.Based on this investigation, the need for corrective action may be indicated.

Brand Name
ENGAGE SURGICAL PARTIAL KNEE SYSTEM
Common Device Name
UNICOMPARTMENTAL KNEE ARTHROPLASTY (UKA)
Manufacturer (Section D)
ENGAGE UNI, LLC (DBA ENGAGE SURGICAL)
3505 lake lynda drive
suite 206
orlando FL 32817
Manufacturer Contact
dan justin
3505 lake lynda drive
suite 206
orlando, FL 32817
8333642432
MDR Report Key12246656
Report Number3016249968-2021-00005
Device Sequence Number4377703
Product Code NJD
UDI-Device IdentifierB6951100035100
UDI-Public+B6951100035100/$$7100018R/14D20250507N
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190439
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model Number1-10003-510
Device Lot Number100018R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 92286
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR STEM 5-6, 1-10011-300, LOT 100071.; INSERT LEFT SZ5 9MM 1-10013-509, LOT 100130.; TIBIAL TRAY LEFT SZ5, 1-10012-500, LOT 100045.; ANCHOR STEM 5-6, 1-10011-300, LOT 100071; INSERT LEFT SZ5 9MM 1-10013-509, LOT 100130; TIBIAL TRAY LEFT SZ5, 1-10012-500, LOT 100045
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale